MathSciNet Relay Station
MathSciNet bibliographic data
MR2162513 (2006f:49023) 49J52 (90C31)
Lewis, Adrian S.; Sendov, Hristo S. Nonsmooth analysis of singular values. II. Applications. Set-Valued Anal. 13 (2005), no. 3, 243–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement